# SDR FDEA201207122557

- Difficulty date: July 12, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A54611393200
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON OTBD LATERAL PANEL BETWEEN RIB 6 -7 HAS TWO CRACKS BOTH MEASURE .75 OF AN INCH.  STOP DRILLED CRACKS IAW SRM 54-52-31, PG 212, 213, 214 CONFIG 1 INSTALLED.  REPAIR DOUBLER IAW A310-200, 54-52-31, PG 215.
